# SDR CALA0001622

- Difficulty date: October 22, 2000
- Submitted: October 23, 2000
- Operation: Air carrier
- Aircraft: N14079
- Make and model: Doug DC-10-30
- Aircraft serial: 46927
- Aircraft time: 97,096 hours, 21,484 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LATERAL FLOORBEAM CORRODED AT STA Y = 459, X = 38R-41R.  A SPLICE REPAIR WAS PERFORMED IAW SRM 53-30-00.
